# SDR 95FDEA00287

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6595600762
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 870 LOWER CENTER WING CHORD, LBL 6 ON VERTICAL FLANGE.  ACCOMPLISHED REPAIR AT BS 870 LWR CHORD PER FEDEX EA 7-5710-23931 AND FEDEX EA 7-5710-23944.
